# SDR 29GA201307120001

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,718 hours, 41,327 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 11438800135713
- Part serial: MX573040141A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED AFTER TAKEOFF, WOULD NOT RESET.  LANDING GEAR FAILED TO EXTEND NORMALLY USED ALTERNATE GEAR EXTENSION PROCEDURE.   REPLACED HYDRAULIC POWERPACK,  MOTOR AND PCB. OPS CHECKED GOOD.
